# SDR AALA20000724

- Difficulty date: May 2, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT ROW 3 INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT STRIP AT ROW 3.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
